Alert archive / Florida / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 2, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 20, 2018, 1:20 PM EDT for 4 counties in Florida. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 20, 2018, 1:20 PM EDT (17:20 UTC)
- Expired
- Mar 20, 2018, 2:00 PM EDT
- In force
- 40 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bradford County, FL, Clay County, FL, Duval County, FL, Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 42 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 20, 1:30 PM EDT | HAIL 0.25 | 1 Nw Unf, FL | TRAINED SPOTTER REPORTED PEA SIZED HAIL AT THE INTERSECTION OF I-295 AND BEACH BLVD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 20, 10:24 AM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 5.3 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1315 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 494 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 8.3
The text
As transmitted.
264
WUUS52 KJAX 201720
SVRJAX
FLC007-019-031-109-201800-
/O.NEW.KJAX.SV.W.0002.180320T1720Z-180320T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
120 PM EDT TUE MAR 20 2018
The National Weather Service in Jacksonville has issued a
* Severe Thunderstorm Warning for...
East central Bradford County in northern Florida...
Northwestern St. Johns County in northeastern Florida...
Clay County in northeastern Florida...
Southeastern Duval County in northeastern Florida...
* Until 200 PM EDT
* At 120 PM EDT, a severe thunderstorm was located over Kingsley, or
near Starke, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Jacksonville, Orange Park, Green Cove Springs, Starke, Unf,
Mandarin, Fruit Cove, Arlington, Middleburg and Ponte Vedra Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
A tornado watch remains in effect until 700 PM EDT for northern and
northeastern Florida.
LAT...LON 2983 8203 2999 8214 3046 8144 3033 8136
3025 8135 3004 8128
TIME...MOT...LOC 1720Z 238DEG 44KT 2996 8201
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
HESS3 follow-up statements
889
WWUS52 KJAX 201732
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
132 PM EDT TUE MAR 20 2018
FLC007-201741-
/O.CAN.KJAX.SV.W.0002.000000T0000Z-180320T1800Z/
Bradford FL-
132 PM EDT TUE MAR 20 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BRADFORD COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 700 PM EDT for northeastern
Florida.
LAT...LON 2988 8186 3010 8198 3046 8144 3033 8136
3025 8135 3004 8128
TIME...MOT...LOC 1731Z 238DEG 44KT 3004 8187
$$
FLC019-031-109-201800-
/O.CON.KJAX.SV.W.0002.000000T0000Z-180320T1800Z/
St. Johns FL-Clay FL-Duval FL-
132 PM EDT TUE MAR 20 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR NORTHWESTERN ST. JOHNS...NORTHERN CLAY AND SOUTHEASTERN DUVAL
COUNTIES...
At 131 PM EDT, a severe thunderstorm was located over Middleburg,
moving northeast at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Jacksonville, Orange Park, Green Cove Springs, Unf, Mandarin, Fruit
Cove, Arlington, Middleburg, Ponte Vedra Beach and Neptune Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
A tornado watch remains in effect until 700 PM EDT for northeastern
Florida.
LAT...LON 2988 8186 3010 8198 3046 8144 3033 8136
3025 8135 3004 8128
TIME...MOT...LOC 1731Z 238DEG 44KT 3004 8187
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
HESS272
WWUS52 KJAX 201742
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
142 PM EDT TUE MAR 20 2018
FLC019-031-109-201800-
/O.CON.KJAX.SV.W.0002.000000T0000Z-180320T1800Z/
St. Johns FL-Clay FL-Duval FL-
142 PM EDT TUE MAR 20 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR NORTHWESTERN ST. JOHNS...NORTHEASTERN CLAY AND SOUTHEASTERN DUVAL
COUNTIES...
At 142 PM EDT, a severe thunderstorm was located over Fleming Island,
or near Orange Park, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Orange Park, Green Cove Springs, Unf, Mandarin, Fruit Cove, Ponte
Vedra Beach, Neptune Beach, Sawgrass, Fleming Island and Baymeadows.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
A tornado watch remains in effect until 700 PM EDT for northeastern
Florida.
LAT...LON 2996 8183 3012 8186 3042 8141 3033 8136
3025 8135 3004 8128
TIME...MOT...LOC 1742Z 238DEG 44KT 3011 8173
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
HESS755
WWUS52 KJAX 201752
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
152 PM EDT TUE MAR 20 2018
FLC019-031-109-201802-
/O.EXP.KJAX.SV.W.0002.000000T0000Z-180320T1800Z/
St. Johns FL-Clay FL-Duval FL-
152 PM EDT TUE MAR 20 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ST. JOHNS...
NORTHEASTERN CLAY AND SOUTHEASTERN DUVAL COUNTIES WILL EXPIRE AT 200
PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However small hail, gusty winds and heavy rain
are still possible with this thunderstorm.
A tornado watch remains in effect until 700 PM EDT for northeastern
Florida.
LAT...LON 2996 8183 3012 8186 3042 8141 3033 8136
3025 8135 3004 8128
TIME...MOT...LOC 1752Z 238DEG 44KT 3015 8166
$$
HESSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 20, 1:06 PM EDT, 14 minutes earlier.
Area forecast discussion, Mar 20, 1:06 PM EDT, 14 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
106 PM EDT Tue Mar 20 2018
.NEAR TERM (Rest of this afternoon and tonight)...
Torando watches 17 and 18 cover most of SE GA and all of northeast
Florida through 7 pm. Deep southwesterly flow will continue to
bring ample moisture into the region with LLJ at 35 to 40 knots.
The special 14z sounding at Jacksonville continued show very steep
middle lapse rates with very unstable airmass in place with MU
CAPES in the 2000-3000 J/Kg. We are fortunate right now, were we
have not broken our low level cap, but are expected to do so with
further lift and ascension expected with the approach of the short
wave from the Gulf of Mexico. Discrete supercells are anticipated
across the northeast Florida and most of SE GA (particularly east
of highway 301) as deep convection incrementally increases in
intensity/coverage this mid to late afternoon. These storms
should exit the area during the course of the very late afternoon
as the dry slot moves in.
.SHORT TERM (Wednesday and Thursday)...Surface low deepens and
moves off the mid-Atlantic coast as upper level trough dips into
the Southeast U.S. The Intermountain ridge will amplify through
Thursday with a incremental eastward shift, maintaining a
predominantly NNW component across area. Surface high pressure
will build eastward across the Southeast. Dry, breezy/windy and
cooler conditions will occur Wed behind the front then remaining
dry and cooler Thursday. Breezy west northwesterly winds 15-25 mph
with gusts near 35 mph are expected Thursday which will be just
below wind Advisory criteria. High temperatures will be much
cooler, mainly in the low 60s to near 70 both Wednesday and
Thursday, continued cold air advection will keep overnight lows in
the upper 30s inland and mid 40s along the coast.
.LONG TERM (Friday through Tuesday)...Upper level flow will remain
northwesterly through Saturday, and surface flow will shift
around and become light and variable as surface high pressure
moves eastward. Temperatures Friday will warm slightly, and by
Saturday will be back closer to normal (mid 70s for highs, low 50s
for lows). Upper level ridge axis shifts east on Sunday and above
normal temperatures in the low 80s are expected. Another low
pressure system is expected to develop but remain north of the
area. Forecast remains dry until Monday or Tuesday when we could
see a slight chance for precip to make it into far northern zones
and onshore flow developing for a few days.
&&
.AVIATION...Low clouds will continue to produce MVFR cigs this
afternoon with breezy southwest winds. A pre-frontal band of
storms expected to affect the area through the afternoon with
severe storms possible. Have tempo groups for IFR from +TSRA and
gusty winds between 18Z-21Z. Storms should be southeast and east
of the area after around 22Z-23Z. Clear skies on tap tonight.
&&
.MARINE...A band of strong to severe storms will move offshore
late this afternoon. A strong cold front will push across the
waters tonight. A Gale Warning is in effect for the offshore
waters beginning tonight and a Small Craft Advisory is in effect
for the near shore. An extended period of strong winds is expected
until at least early Thursday due to a tight gradient between
strong high pressure building in and a storm system along the Ne
U.S. coast.
Rip Currents: Low risk through Wednesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 45 63 38 63 / 10 0 0 0
SSI 50 63 44 62 / 10 0 0 0
JAX 48 67 41 66 / 10 0 0 0
SGJ 50 68 42 65 / 10 0 0 0
GNV 47 68 39 68 / 10 0 0 0
OCF 48 68 40 68 / 10 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 8 PM EDT this evening for Alachua-Baker-
Bradford-Clay-Coastal Duval-Coastal Nassau-Columbia-Flagler-
Gilchrist-Hamilton-Inland Duval-Inland Nassau-Marion-Putnam-
St. Johns-Suwannee-Union.
GA...Wind Advisory until 8 PM EDT this evening for Appling-Atkinson-
Bacon-Brantley-Charlton-Clinch-Coastal Camden-Coastal Glynn-
Coffee-Echols-Inland Camden-Inland Glynn-Jeff Davis-Pierce-
Ware-Wayne.
AM...Small Craft Advisory until 10 PM EDT this evening for Waters
from Altamaha Sound GA to Fernandina Beach FL from 20 to 60
NM-Waters from Fernandina Beach to St. Augustine FL from 20
to 60 NM-Waters from St. Augustine to Flagler Beach FL from
20 to 60 NM.
Gale Warning from 10 PM this evening to midnight EDT Wednesday
night for Waters from Altamaha Sound GA to Fernandina Beach
FL from 20 to 60 NM-Waters from Fernandina Beach to St.
Augustine FL from 20 to 60 NM-Waters from St. Augustine to
Flagler Beach FL from 20 to 60 NM.
Small Craft Advisory from 10 PM this evening to midnight EDT
Wednesday night for Coastal waters from Altamaha Sound to
Fernandina Beach FL out 20 NM-Coastal waters from
Fernandina Beach to St. Augustine FL out 20 NM-Coastal
waters from St. Augustine to Flagler Beach FL out 20 NM.
&&
Cordero/Hess/KennedyIn the hours before
Special weather statement, Mar 20, 11:05 AM EDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1105 AM EDT TUE MAR 20 2018
FLZ021>023-030-035-201545-
Columbia FL-Baker FL-Union FL-Suwannee FL-Gilchrist FL-
1105 AM EDT TUE MAR 20 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GILCHRIST...
SOUTHERN BAKER...NORTHWESTERN UNION...SOUTHERN COLUMBIA AND
SOUTHEASTERN SUWANNEE COUNTIES UNTIL 1145 AM EDT...
At 1105 AM EDT, Doppler radar was tracking a strong thunderstorm near
Ichetucknee Spring, moving northeast at 70 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
damage. Doppler radar has indicated weak rotation within this storm.
Tornadoes may develop with little or no advanced warning.
Locations impacted include...
Lake City, Ichetucknee Spring, Columbia, Macclenny, Glen St. Mary,
Palestine Community, Watertown, Lulu, Olustee and Sanderson.
LAT...LON 3043 8221 3038 8219 3038 8218 3036 8216
3037 8213 3037 8210 3036 8209 3036 8205
3022 8205 2990 8283 3006 8293
TIME...MOT...LOC 1505Z 242DEG 60KT 3003 8280
HESSSpecial weather statement, Mar 20, 12:18 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1218 PM EDT TUE MAR 20 2018
FLZ022>025-030-GAZ164-201700-
Columbia FL-Inland Duval FL-Baker FL-Union FL-Inland Nassau FL-
Charlton GA-
1218 PM EDT TUE MAR 20 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NASSAU...SOUTHERN
BAKER...NORTHERN UNION...EAST CENTRAL COLUMBIA...SOUTHWESTERN DUVAL
AND SOUTH CENTRAL CHARLTON COUNTIES UNTIL 100 PM EDT...
At 1218 PM EDT, Doppler radar was tracking a strong thunderstorm over
Olustee, or 11 miles northwest of Lake Butler, moving northeast at 50
mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
damage. Doppler radar has indicated weak rotation within this storm.
Tornadoes may develop with little or no advanced warning.
Locations impacted include...
Macclenny, Glen St. Mary, Palestine Community, Maxville, Lulu,
Olustee, Sanderson, Bryceville, Baldwin and Whitehouse Air Field.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3018 8200 3019 8205 3017 8205 3004 8247
3020 8256 3054 8195 3024 8182
TIME...MOT...LOC 1618Z 244DEG 42KT 3017 8241
HESSSpecial weather statement, Mar 20, 12:32 PM EDT, 48 minutes before
Special Weather Statement National Weather Service Jacksonville FL 1232 PM EDT TUE MAR 20 2018 FLZ031-032-036-201715- Alachua FL-Bradford FL-Clay FL- 1232 PM EDT TUE MAR 20 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALACHUA...SOUTHERN BRADFORD AND SOUTHWESTERN CLAY COUNTIES UNTIL 115 PM EDT... At 1232 PM EDT, Doppler radar was tracking a strong thunderstorm near Alachua, or 9 miles west of Gainesville, moving northeast at 45 mph. Wind gusts of 45 to 55 mph can be expected along with possible minor damage. Doppler radar has indicated weak rotation within this storm. Tornadoes may develop with little or no advanced warning. Locations impacted include... Gainesville, Starke, Keystone Heights, Alachua, University Of Florida, Camp Blanding, Kingsley, Sampson, Gainesville Airport and Lake Geneva. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 2957 8251 2973 8261 3009 8197 2985 8182 TIME...MOT...LOC 1632Z 241DEG 39KT 2969 8249 HESS
Special weather statement, Mar 20, 12:39 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1239 PM EDT TUE MAR 20 2018
FLZ021-022-030-035-036-201730-
Columbia FL-Union FL-Suwannee FL-Alachua FL-Gilchrist FL-
1239 PM EDT TUE MAR 20 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GILCHRIST...NORTHWESTERN
ALACHUA...SOUTHWESTERN UNION...SOUTHERN COLUMBIA AND SOUTHEASTERN
SUWANNEE COUNTIES UNTIL 130 PM EDT...
At 1239 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Bell, moving northeast at 45 mph.
Nickel size hail and wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Bell, Worthington Spring, Ichetucknee Spring, High Springs, Fort
White, Worthington Springs, Upland Pines, Providence, La Crosse and
Hildreth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2972 8294 2973 8295 2974 8294 2977 8295
2980 8292 2981 8293 2983 8292 2983 8289
2988 8287 2990 8290 2989 8292 2995 8292
3013 8251 2984 8238 2970 8296 2971 8295
2972 8296
TIME...MOT...LOC 1639Z 246DEG 41KT 2979 8303
HESSSpecial weather statement, Mar 20, 1:11 PM EDT, 9 minutes before
Special Weather Statement National Weather Service Jacksonville FL 111 PM EDT TUE MAR 20 2018 FLZ025-031>033-125-201800- Inland Duval FL-St. Johns FL-Bradford FL-Coastal Duval FL-Clay FL- 111 PM EDT TUE MAR 20 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BRADFORD...NORTHERN ST. JOHNS...CLAY AND SOUTHEASTERN DUVAL COUNTIES UNTIL 200 PM EDT... At 111 PM EDT, Doppler radar was tracking a strong thunderstorm over Starke, moving northeast at 40 mph. Wind gusts of 45 to 55 mph can be expected along with possible minor damage. Doppler radar has indicated weak rotation within this storm. Tornadoes may develop with little or no advanced warning. Locations impacted include... Jacksonville, Orange Park, Green Cove Springs, Starke, Unf, Mandarin, Fruit Cove, Arlington, Middleburg and World Golf Village. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 2980 8209 2995 8220 3045 8153 3000 8129 TIME...MOT...LOC 1711Z 236DEG 37KT 2993 8207 HESS
Special weather statement, Mar 20, 1:17 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
117 PM EDT TUE MAR 20 2018
FLZ020>023-201800-
Columbia FL-Baker FL-Hamilton FL-Suwannee FL-
117 PM EDT TUE MAR 20 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BAKER...CENTRAL
COLUMBIA...CENTRAL SUWANNEE AND SOUTHEASTERN HAMILTON COUNTIES UNTIL
200 PM EDT...
At 117 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mcalpin, or 9 miles south of Live Oak, moving east at 55 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
damage. Doppler radar has indicated weak rotation within this storm.
Tornadoes may develop with little or no advanced warning.
Locations impacted include...
Lake City, White Springs, Wellborn, Five Points, Watertown, Winfield,
Suwannee Valley, Olustee, Luraville and Mcalpin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3016 8320 3054 8246 3017 8229 3003 8302
3006 8304 3007 8307 3008 8307 3009 8311
3011 8312 3010 8314 3011 8316 3010 8317
3011 8317
TIME...MOT...LOC 1717Z 249DEG 48KT 3016 8296
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 3:21 AM EDT | Wind Advisory | JAX | Baker, Bradford, Duval, Flagler, Gilchrist, Nassau and 2 more | 11 hr |
| Mar 20, 3:28 AM EDT | Gale Warning | JAX | 48 hr | |
| Mar 20, 3:28 AM EDT | Small Craft Advisory | JAX | 33 hr | |
| Mar 20, 10:04 AM EDT | Special Weather Statement | JAX | Flagler | 41 min |
| Mar 20, 11:05 AM EDT | Special Weather Statement | JAX | Baker | 40 min |
| Mar 20, 12:18 PM EDT | Special Weather Statement | JAX | Baker | 42 min |
| Mar 20, 12:32 PM EDT | Special Weather Statement | JAX | Alachua, Bradford | 43 min |
| Mar 20, 12:34 PM EDT | Special Marine Warning | JAX | 56 min | |
| Mar 20, 12:39 PM EDT | Special Weather Statement | JAX | Gilchrist | 51 min |
| Mar 20, 12:50 PM EDT | Special Marine Warning | JAX | 55 min | |
| Mar 20, 1:11 PM EDT | Special Weather Statement | JAX | Bradford, Clay, Duval | 49 min |
| Mar 20, 1:14 PM EDT | Special Marine Warning | JAX | 91 min | |
| Mar 20, 1:17 PM EDT | Special Weather Statement | JAX | Columbia, Suwannee | 43 min |
| Mar 20, 1:26 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 49 min |
| Mar 20, 1:29 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Gilchrist, Marion | 46 min |
| Mar 20, 1:51 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Union | 39 min |
| Mar 20, 2:15 PM EDT | Special Weather Statement | JAX | Gilchrist | 45 min |
| Mar 20, 2:17 PM EDT | Special Weather Statement | JAX | Baker, Columbia, Nassau | 43 min |
| Mar 20, 2:19 PM EDT | Special Marine Warning | JAX | 86 min | |
| Mar 20, 2:23 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Baker, Bradford, Columbia, Gilchrist, Suwannee and 1 more | 52 min |
| Mar 20, 2:26 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Nassau | 34 min |
| Mar 20, 2:28 PM EDT | Special Weather Statement | JAX | Marion | 32 min |
| Mar 20, 2:57 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Duval, Nassau | 48 min |
| Mar 20, 3:18 PM EDT | Special Weather Statement | JAX | Bradford, Clay, Union | 42 min |
| Mar 20, 3:32 PM EDT | Special Marine Warning | JAX | 58 min | |
| Mar 20, 3:35 PM EDT | Special Weather Statement | JAX | Marion, Putnam | 40 min |
| Mar 20, 3:38 PM EDT | Special Weather Statement | JAX | Nassau | 22 min |
| Mar 20, 4:11 PM EDT | Special Weather Statement | JAX | Flagler, Marion, Putnam | 64 min |
| Mar 20, 4:35 PM EDT | Special Marine Warning | JAX | 85 min | |
| Mar 20, 4:40 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Saint Johns | 23 min |
| Mar 20, 5:57 PM EDT | Special Marine Warning | JAX | 63 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.